# SDR SWIA20241008001

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 42,820 hours, 37,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP VANE HAS DAMAGE ON THE LEADING EDGE APPROXIMATELY WS135.00  (JUST OUTBOARD OF THE RIGHT #2 FLAP ACTUATOR) (FILED OPEN)
